# SDR QXEA200602650

- Difficulty date: October 3, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,713 hours, 12,794 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX-LT NACELLE TRAILING WING TO OB NACELLE DIAPHRAM BRACKET IS CRACKED. REPAIRED IAW SRM 51-40-10 AND SRM 51-42-05.
